# SDR SIMA991122

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344SB
- Make and model: Saab 340B
- Aircraft serial: 340B344
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Tack
- Part number: 7253799381
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, SEAT TRACK BL 0 WAS DISCOVERED TO BE CORRODED.  REMOVED FASTENERS AND EXISTING SEAT TRACK.  DRILLED FASTENERS HOLES ON NEW SEAT TRACK EXTRUSION AND TREATED.  POSITIONED NEW SEAT TRACK AND SECURED.  APPLIED DINITROL TO SEAT TRACK AND SUPPORTS.  WORK DONE IAW SAAB SRM 53-70-60 AND STANDARD SRM PROCEDURES.  AIRCRAFT OK FOR SERVICE.  (M)
